# SDR AALA202012119008

- Difficulty date: November 12, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 52,521 hours, 33,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Frames 3-8
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINATENANCE.  CRACK INDICATION ON FRAME 4 LATERAL WINDOW FRAME UPPER STIFFENER RIGHT HAND SIDE BETWEEN FR 3 AND FR 8 AT -Y765.  REPLACED WINDOW FRAME, PER EA 309364.
